MathSciNet Relay Station
MathSciNet bibliographic data
MR3000615 47H05 (47J25)
Nazemi, Sayyedeh Zahra A new class of monotone mappings and a new class of variational inclusions in Banach spaces. J. Optim. Theory Appl. 155 (2012), no. 3, 785–795.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement